# SDR A6WA201140071

- Difficulty date: December 30, 2010
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR LWR COAMING HALF IS GOUGED AT FWD LWR AND AFT SIDES.  R & R CARGO DOOR UPPER AND LWR COAMING IAW SRM 51-42-02 & 51-42-13.
